# SDR 9511165511

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77910010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF THE NR 1 ENGINE DID NOT REACH FULL TAKEOFF POWER, THE THROTTLES WERE CLOSED, BUT THE ENGINE DID NOT REDUCE TO IDLE.  THE NR 1 ENGINE WAS SHUTDOWN AND THE MESSAGES LT ENG SEC CONT AND LT ENG PRI CONT WERE RECEIVED.  THE LEFT FUEL CONTROL UNIT WAS REPLACED.  LEAK AND OPERATIONAL CHECK OK.
